M.: One of my DEAR friend's daughter went through something VERY similar. Come to find out, the one ingredient in the medications caused her to have an allergic reaction of some sort.
It does seem he is having a problem, but WHAT remains to be seen. My heart goes out to you. Have they tried Lexapro? Another one of my girlfriend's son had to be put on Lexapro....an EXTREMELY mild does. It was JUST ENOUGH to level him out so he could "regain his bearrings." It sounds more like anger than it does ADHD. ADHD is a HYPERACTIVITY disorder...they can't sit still, full of so much energy that they just can't stop.
I see you go to Bishop Jakes' church. Have you tried to see if the church can provide some type of direction? Perhaps taking him out of public school and enrolling him in a Christian, private school where the student-teacher ratio is smaller may be an option. ?? Teachers in private schools have the ability to take the time with a child whereas public schools are so overcrowded, the teachers are doing well to just get the lessons crammed in!!!
Whatever the case may be, I pray that God give you wisdom and as it says in Ephesians 1:16-19, that the eyes of your understanding be enlightened and you receive revelation knowledge.
May God's Hand be upon you and His blessings, wisdom, strength and grace pour over you like fresh oil.